# SDR 2006FA0000529

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: General aviation
- Make and model: Bell UH-1H
- Aircraft time: 4,000 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Condition: Cracked
- Location: Tail Boom
- Part time: 4,000 hours
- Component: Tail  Boom, Bell
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM ATTACH FITTING CRACKED UPPER LEFT [TAIL BOOM SIDE]
